# SDR CAL950320

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10756
- Make and model: Boeing 727227
- Aircraft serial: 21042
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 995611990012
- Condition: Cracked
- Location: F/O Windshield
- Part time: 4,415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 693 - EWR - FOUND FLIGHT OFFICER WINDSHIELD OUTER PANE CRACKED.  REMOVED AND REPLACED NR 1 WINDOW IAW MM 56-11-11 PAGE 401-412.  (W)
